# SDR 07FDEA00529

- Difficulty date: February 20, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER UNDERWING TANK LT SIDE APPROX STA 1305 TO 1321 SUSPECT CRACK ON CORNER ANGLE SPLICE. COMPLIED WITH FEDEX EA 1-5310-106592. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
